| Model Number |
SYNERGY RESECTION SHAVER CONSOLE |
| Medical Device Problem Code |
Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/07/2022, it was reported by a sales representative via (b)(4) that an ar-8305 shaver possibly shorted after saline fell on it, throwing lots of errors.This was discovered during use in an unspecified case with no patient harm.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(hp board) the evaluation confirmed the reported event and attributed to moisture intrusion through misuse.